# SDR USAABB98075

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 12 - AFTER TAKEOFF FROM PHL, CREW RECEIVED THE EICAS MESSAGE 'FLAP/SLAT ELEC'.  CREW CONTACTED MAINTENANCE ON GROUND AND DECIDED TO RETURN TO PHL RATHER THAN FACE MAINTENANCE PROBLEMS IN MAD.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE SYSTEM AND CYCLED THE FLAPS.  NO PROBLEMS WERE FOUND.  (M)
